posted on Jul, 12 2012 @ 07:44 PM
Originally posted by Destinyone
reply to post by mrclean1
I'm not a pharmacist so haven't a clue on his meds, and how they may effect him. I did read up on them, he seems to be on appropriate doses for
bi-polar, and schizophrenia The best he can do is attempt to talk with other Doctors and tell them his symptoms. He's lucky to have you as a friend
to watch out for him. You are a good person.
edit on 12-7-2012 by Destinyone because: (no reason given)
I am a Pharmacist, but I am NOT giving you medical advice with this post. But I can make general statements for the well being of your friend.
Des is right...he needs to see his Doctor immediately. There could be a number of things going on here, including a reaction to the perphenazine, or,
that the original reason for his admission to the psych ward is still at play here. He could be experiencing a "psychic break" from reality and
needs to be treated under CLOSE medical supervision.
There does exist a serious side effect of combining both perphenazine and seroquel, though, I am sure the MD at the ward would know this. However, if
your friend did NOT tell the MD at the ward he was on seroquel, you could be looking at a serious issue. So that would be the first thing I would ask
-- does the MD know about the other drug?
At any rate, regardless, if he is experiencing these hallucinations, he needs to be under STRICT supervision, meaning, he needs to be hospitalized
until the symptoms are at least examined and evaluated.